# SDR DL73K021337

- Difficulty date: November 17, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 54,285 hours, 40,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fs 727, S-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 727 / STRG. 19R :                      CRACK REPAIR                                                THE FUSELAGE SKIN WAS FOUND WITH A 2.5" CRACK ALONG THE     BONDED DOUBLER LINE AT STRINGER 19R.  THE CRACK IS TYPICAL  OF THOSE NOTED IN BAC S/B 737-53A1210.  THE CRACK WAS       REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN      EXTERNAL ALUMINUM DOUBLER PER THE B737 SRM AND PER ER/A     384189-14.
